Advertisement

Ukrainian Mathematical Journal

, Volume 70, Issue 3, pp 362–384 | Cite as

Polynomial Inequalities in Regions with Zero Interior Angles in the Bergman Space

  • S. Balci
  • M. Imash-kyzy
  • F. G. Abdullayev
Article
  • 20 Downloads

We study the order of growth of the moduli of arbitrary algebraic polynomials in the weighted Bergman space Ap(G, h), p > 0, in regions with zero interior angles at finitely many boundary points. We obtain estimates for algebraic polynomials in bounded regions with piecewise smooth boundary.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    F. G. Abdullayev and V. V. Andrievskii, “On the orthogonal polynomials in the domains with K-quasiconformal boundary,” Izv. Akad. Nauk Azerb. SSR. Ser. FTM, 1, 3–7 (1983).Google Scholar
  2. 2.
    F. G. Abdullayev, “On some properties of orthogonal polynomials over an area in domains of the complex plane (Part I),” Ukr. Math. Zh., 52, No. 12, 1587–1595 (2000); English translation : Ukr. Math. J., 52, No. 12, 1807–1817 (2000).Google Scholar
  3. 3.
    F. G. Abdullayev, “On some properties of orthogonal polynomials over an area in domains of the complex plane (Part II),” Ukr. Math. Zh., 53, No. 1, 3–13 (2001); English translation : Ukr. Math. J., 53, No. 1, 1–14 (2001).Google Scholar
  4. 4.
    F. G. Abdullayev, “On some properties of orthogonal polynomials over an area in domains of the complex plane (Part III),” Ukr. Math. Zh., 53, No. 12, 1588–1599 (2001); English translation : Ukr. Math. J., 53, No. 12, 1934–1948 (2001).Google Scholar
  5. 5.
    F. G. Abdullayev, “The properties of the orthogonal polynomials with weight having singularity on the boundary contour,” J. Comput. Anal. Appl., 6, No. 1, 43–59 (2004).MathSciNetzbMATHGoogle Scholar
  6. 6.
    F. G. Abdullayev and U. Deger, “On the orthogonal polynomials with weight having singularity on the boundary of regions of the complex plane,” Bull. Belg. Math. Soc. Simon Stevin, 16, No. 2, 235–250 (2009).MathSciNetzbMATHGoogle Scholar
  7. 7.
    F. G. Abdullayev and C. D. Gün, “On the behavior of the algebraic polynomials in regions with piecewise smooth boundary without cusps,” Ann. Polon. Math., 111, 39–58 (2014).MathSciNetCrossRefGoogle Scholar
  8. 8.
    F. G. Abdullayev and N. P. Özkartepe, “On the behavior of algebraic polynomial in unbounded regions with piecewise Dini-smooth boundary,” Ukr. Math. Zh., 66, No. 5, 579–597 (2014); English translation : Ukr. Math. J., 66, No. 5, 645–665.Google Scholar
  9. 9.
    F. G. Abdullayev and N. P. O¨ zkartepe, “Uniform and pointwise Bernstein–Walsh-type inequalities on a quasidisk in the complex plane,” Bull. Belg. Math. Soc. Simon Stevin, 23, No. 2, 285–310 (2016).MathSciNetzbMATHGoogle Scholar
  10. 10.
    F. G. Abdullayev and T. Tunҫ, “Uniform and pointwise polynomial inequalities in regions with asymptotically conformal curve on weighted Bergman space,” J. Lobachevcki Math., 38, No. 2, 193–205 (2017).MathSciNetCrossRefGoogle Scholar
  11. 11.
    F. G. Abdullayev, T. Tun¸c, and G. A. Abdullayev, “Polynomial inequalities in quasidisks on weighted Bergman space,” Ukr. Mat. Zh., 69, No. 5, 582–598 (2017); English translation : Ukr. Mat. J., 69, No. 5, 675–695 (2017).Google Scholar
  12. 12.
    L. Ahlfors, Lectures on Quasiconformal Mappings, Van Nostrand, Princeton, NJ (1966).zbMATHGoogle Scholar
  13. 13.
    V. V. Andrievskii, V. I. Belyi, and V. K. Dzyadyk, Conformal Invariants in Constructive Theory of Functions of Complex Plane, World Federation Publ. Co., Atlanta (1995).Google Scholar
  14. 14.
    V. V. Andrievskii, “Weighted polynomial inequalities in the complex plan,” J. Approx. Theory, 164, No. 9, 1165–1183 (2012).MathSciNetCrossRefGoogle Scholar
  15. 15.
    I. M. Batchayev, Integral Representations in Domains with Quasiconformal Boundary and Some of Their Applications [in Russian], Author’s Abstract of the Candidate-Degree Thesis (Physics and Mathematics), Baku (1981).Google Scholar
  16. 16.
    V. K. Dzyadyk and I. A. Shevchuk, Theory of Uniform Approximation of Functions by Polynomials, Walter de Gruyter, Berlin–New York (2008).zbMATHGoogle Scholar
  17. 17.
    D. Gaier, “On the convergence of the Bieberbach polynomials in regions with corners,” Constr. Approx., 4, 289–305 (1988).MathSciNetCrossRefGoogle Scholar
  18. 18.
    O. Lehto and K. I. Virtanen, Quasiconformal Mapping in the Plane, Springer, Berlin (1973).CrossRefGoogle Scholar
  19. 19.
    S. N. Mergelyan, “Some questions of constructive functions theory,” Proc. Steklov Inst. Math., 37, 1–92 (1951).MathSciNetGoogle Scholar
  20. 20.
    G. V. Milovanovic, D. S. Mitrinovic, and Th. M. Rassias, Topics in Polynomials: Extremal Problems, Inequalities, Zeros, World Scientific, Singapore (1994).CrossRefGoogle Scholar
  21. 21.
    S. M. Nikol’skii, Approximation of Functions of Several Variables and Imbedding Theorems, Springer, New York (1975).CrossRefGoogle Scholar
  22. 22.
    S. Rickman, “Characterization of quasiconformal arcs,” Ann. Acad. Sci. Fenn. Math., 395 (1966).Google Scholar
  23. 23.
    I. Pritsker, “Comparing norms of polynomials in one and several variables,” J. Math. Anal. Appl., 216, 685–695 (1997).MathSciNetCrossRefGoogle Scholar
  24. 24.
    P. M. Tamrazov, Smoothness and Polynomial Approximations [in Russian], Naukova Dumka, Kiev (1975).zbMATHGoogle Scholar
  25. 25.
    T. Tunҫ, D. Şimşek, and E. Oruҫ, “Pointwise Bernstein–Walsh-type inequalities in regions with interior zero angles in the Bergman space,” Trans. Nat. Acad. Sci. Azerb. Ser. Phys.-Tech. Math. Sci., 37, No. 1, 1–12 (2017).MathSciNetGoogle Scholar
  26. 26.
    J. L. Walsh, Interpolation and Approximation by Rational Functions in the Complex Domain, American Mathematical Society, Providence, RI (1960).zbMATHGoogle Scholar
  27. 27.
    S. E. Warschawski, “Über das randverhalten der ableitung der ableitung der abbildungsfunktion bei konformer abbildung,” Math. Z., 35, 321–456 (1932).MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2018

Authors and Affiliations

  • S. Balci
    • 1
  • M. Imash-kyzy
    • 1
  • F. G. Abdullayev
    • 2
    • 3
  1. 1.Kyrgyz-Turkish Manas UniversityBishkekKyrgyzstan
  2. 2.Kyrgyz-Turkish Manas UniversityBishkekKyrgyzstan
  3. 3.Mersin UniversityMersinTurkey

Personalised recommendations